# SDR CA140714008

- Difficulty date: July 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 26,059 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10070865
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)  OPERATING UNDER MEL 36-00-00 A1 ENGINE 1 BLEED INOPERATIVE. DEPARTED WITHOUT INCIDENT. IN CLIMB THROUGH FL280 EICAS MESSAGE BLEED 2 FAIL. LEVEL OFF REQUESTED AND APPROVED AT FL280. PF CALLED FOR "CHECKLIST BLEED 2 FAIL". PM OPENED ANTIICE MFD PAGE AND ADVISED QRH PROCEDURE TO TURN PACK 2 OFF FOR 1 MINUTE. MFD SHOWED ENGINE 2 BLEED VALVE FAILED IN OPEN POSITION. PRESSURIZATION AND OTHER RELATED INDICATIONS NORMAL AND IN GREEN. DISCUSSED BETWEEN PF & PM DECIDED TO NOT COMPLETE QRH CHECKLIST AND CONTINUE TO VANCOUVER VS RETURN TO EDMONTON. WEATHER AT DESTINATION & ENROUTE CYKA & CYLW SKC. WEATHER EDMONTON TSRA. MOC AND DISPATCH ADVISED. CONTINUED TO VANCOUVER WITHOUT FURTHER INCIDENT.  RESOLUTION: FAN AIR VALVE REPLACED PER AMM 36-11-09-401.
